New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
sick of taking BCP
9 Replies
suzie - November 5

i just started a pack of BCP. this is my 2nd day and i get real sick and vomiting after taking the pill. is this supposed to happen?

 

aira - November 9

most commonly yes, it does happened. also expect nausea and bloating.

 

meldz_60 - November 9

certain types of BCP may be more likely to cause certain side effects than others.what kind of BCP are you taking?

 

suzie - November 9

yeah hi, i'm using yaz as this was my doctor's prescription. i'm still getting sick and vomiting still occurs.

 

mitch - November 9

try and ask your doctor.your body might just insisted on this kind of BCP

 

scarlet - November 11

nausea and vomiting are common side effects of BCP. give your body time to adjust. if it doesn't work then maybe you should switch to another BCP.

 

dora - November 27

maybe you should consider another birth control method. there are varieties to choose from. just ask your doctor about it.

 

elizabeth - December 9

you can always try other methods until you'll find what's best for you. BCP's can be very hard to handle for some woman.

 

gina - December 19

it is best advice to choose the right BCP. to do this, you need to try them one after the other to be able yo choose the best.

 

carrie - December 19

my choice would be either yaz or diane. it's the best BCP i've ever known and heard about. no wonder alot of woman is using it

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question